# SDR ASMF202101003

- Difficulty date: October 9, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 28,370 hours, 3,266 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A DENT WITH DAMAGE AND PEELING PAINT ON WING TO BODY FAIRING PANEL 196AR.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OUT OF LIMITS WITH DAMAGE AND PEELING PAINT ON WING TO BODY FAIRING PANEL 196AR LOCATED AT 15.250" FROM FWD EDGE AND 13.250" FROM RT EDGE.  UNDER WING TO BODY FAIRING PANEL 196AR WAS REPAIRED, IAW DMC B787-A-53-46-01-00A-520A-A AND DECORATIVE EXTERIOR PAINT WAS REPAIRED IAW AMM DMC-B-787-A-51-21-13-01A-661A-A, ALL CORRECT.
